MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC181200
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/16/2014
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2012, this patient underwent endovascular treatment for an abdominal aortic aneurysm with a diameter measuring 52 mm and was treated with gore® excluder® aaa endoprostheses.On (b)(6) 2013, computed tomography angiography imaging (cta) identified the aneurysm measuring 46 mm.On (b)(6) 2014, and on (b)(6) 2016, ct imaging identified the aneurysm measuring 48 mm and 50 mm, respectively.During follow-up cta imaging on (b)(6) 2018, it was found that the gore® excluder® contralateral leg component pxc181200 / (b)(4) implanted on the right patient side had short shortened due to disease progression.A type 1b endoleak was however not reported.Additionally, an aneurysm diameter of 51 mm was confirmed.On (b)(6) 2018, an additional stent was implanted into the right common iliac artery to extend the pxc181200 component to again provide adequate seal.
 
Additional Manufacturer Narrative
Code 213 - the review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8088699
Report Number2017233-2018-00707
Device Sequence Number1459706
Product Code MIH
UDI-Device Identifier00733132610013
UDI-Public00733132610013
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Catalogue NumberPXC181200
Device Lot Number8203287
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient Weight85